Lip swelling is found among people who take Hydrochlorothiazide, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Lisinopril, and have Hypertension . We study 68,531 people who have side effects while taking Hydrochlorothiazide from FDA and social media. Among them, 158 have Lip swelling. Find out below who they are, when they have Lip swelling and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Hydrochlorothiazide has active ingredients of hydrochlorothiazide. It is often used in high blood pressure. (latest outcomes from Hydrochlorothiazide 88,934 users)
Lip swelling has been reported by people with high blood pressure, high blood cholesterol, rheumatoid arthritis, pain, multiple sclerosis (latest reports from 14,851 Lip swelling patients).
On Oct, 21, 2016
68,531 people reported to have side effects when taking Hydrochlorothiazide.
Among them, 158 people (0.23%) have Lip Swelling
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I stopped taking Simvastatin because we thought this was making my lip swell on one side and lower cheek. Switched to Crestor and having the same problem but it spreads up my face into my ear area. I had been taking a Statin for some time, over a couple of years. Nothing new in my medications. Very strange. Any comments??
Hi! Ive been taking these drugs for rhumatoid arthritis for approximately 3 months. I've experienced almost daily fatigue , some stomach upset during the night, as well as a cough occuring randomly . I feel like the fatigue, and cough are somehow related to the drugs. I would like to stop taking both drugs.... Tell me if this is a combination that helps arthritis, and if this combo is effective, or is methotrexate alone is as effective. Why am I taking both?
In Januarty I was declared bladder cancer free. This April my blood pressure was a bit high and my heart rate was too high. hydrochlorothiazide Was prescribed and shortly after I developed a bladder infection which ended up with goss hematuria.
I have been a diabetic type 2 for almost 12 years. As time goes by I suffered a heart attack and a stroke therefore all the medications listed. Recently, I noticed an pain in the leg accompamied by extreme muscle stiffness on the feet
the top of head itch is so severe I feel like someone who is scratching from lice infection. I'd been taking Xarelto for about a month when I noticed the severe head itch. I've also had itch on back but nowhere near as severe as on head. I don't see any rash anywhere.
I stopped taking Simvastatin because we thought this was making my lip swell on one side and lower cheek. Switched to Crestor and having the same problem but it spreads up my face into my ear area. I had been taking a Statin for some time, over a couple of years. Nothing new in my ...
Hi! Ive been taking these drugs for rhumatoid arthritis for approximately 3 months. I've experienced almost daily fatigue , some stomach upset during the night, as well as a cough occuring randomly . I feel like the fatigue, and cough are somehow related to the drugs. I would like to stop ...
I remember as a child i would get swollen lip when i woild get Very upset. ... as soon as i became the swelling stopped. Now im 45 yrs old and lately part of my lip will swell.. itch and become tender(just as it did when i was a child.) I did start a new med which is xanax but i dont know if ...
I just came into this situation. I was on hzt and it was time for a refill so during my exam the Dr. heard an irregular heart beat. She took me off of the 25mg of just the hzt and put me on Metoprolol 50mg. and a blood thinner. I had a severe reaction, super short of breath and very dizzy. So I ...
I've been taking macrobid for a UTI for about a week and now have very swollen lips, and under my tongue. I just took Benadryl and hoping it will help. Any suggestions? Besides stopping the macrobid, should I go to an urgent care center or just keep using the Benadryl and ride it out?
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.